A cluster validity index for fuzzy clustering

Title
A cluster validity index for fuzzy clustering
Authors
권순학이해영최익
Keywords
fuzzy logic; fuzzy clustering; FCM; cluster validity index
Issue Date
1999-12
Publisher
한국퍼지및지능시스템학회논문지 (Journal of Fuzzy Logic and Intelligent Systems)
Citation
VOL 9, NO 6, 621-626
URI
http://pubs.kist.re.kr/handle/201004/24032
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE